| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 13.2mm, vticm5_13.2, -13.00/1.5/126 (sphere/cylinder/axis), implantable collamer lens was implanted into the patient's right eye (od) on (b)(6) 2024.Lens rotation not associated to a low vault was observed.Lens remains implanted.Patient continues to be under observation.Cause of the event is reported as unknown.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
A4 - unk a5 - unk a6 - unk h6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).